| Model Number |
7139 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that device break occurred.A 1.50mm x 20mm emerge balloon catheter was advanced for dilatation.However, during the procedure, the device was noted to be defective and broken.The device was pulled and removed intact from the patient's body.The procedure was completed with another of the same device and no patient complications were reported.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by mfr.Returned product consisted of an emerge push balloon catheter.The device was visually and microscopically examined.There was contrast in the inflation lumen and the balloon was tightly folded.Inspection of the device presented no damage or irregularities.Product analysis could not confirm the reported event as there was no damage or irregularity to the device.